Эксоцман
на главную поиск contacts

Pseudo Maximum Likelihood Methods: Applications to Poisson Models

Опубликовано на портале: 06-04-2004
Econometrica. 1984.  Vol. 52. No. 3. P. 701-720. 
Тематический раздел:
Pseudo maximum likelihood techniques are applied to basic Poisson models and to Poisson models with specification errors. In the latter case it is shown that consistent and asymptotically normal estimators can be obtained without specifying the p.d.f. of the disturbances. These estimators are compared both from the finite sample and the asymptotic point of view. Quasi generalized PML estimators, which asymptotically dominate all PML estimators, are also proposed. Finally, bivariate and panel data Poisson models are discussed.

Ссылки
текст статьи находится на сайте EconPapers:
http://econpapers.hhs.se/article/ecmemetrp/v_3A52_3Ay_3A1984_3Ai_3A3_3Ap_3A701-20.htm
BiBTeX
RIS
Ключевые слова

См. также:
Jack Jonston, John DiNardo
[Книга]
Иван Васильевич Сергеев, Ираида Ивановна Веретенникова
[Книга]
Orley C. Ashenfelter, David Zimmerman, Philip Levine
[Книга]
Harry H. Kelejian
Journal of Econometrics. 1982.  Vol. 20. No. 2. P. 325-333. 
[Статья]
Андрей Евгеньевич Косарев
Экономический журнал ВШЭ. 2002.  Т. 6. № 4. С. 474-481. 
[Статья]